Repositorio de producción científica de la Universidad de Sevilla

The homological reduction method for computing cocyclic Hadamard matrices

 

Advanced Search
 
Opened Access The homological reduction method for computing cocyclic Hadamard matrices
Cites

Show item statistics
Icon
Export to
Author: Álvarez Solano, Víctor
Armario Sampalo, José Andrés
Frau García, María Dolores
Real Jurado, Pedro
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Date: 2009
Published in: Journal of Symbolic Computation, 44 (5), 558-570.
Document type: Article
Abstract: An alternate method for constructing (Hadamard) cocyclic matrices over a finite group GG is described. Provided that a homological model View the MathML sourceB̄(Z[G])ϕ:⇌HFhG for GG is known, the homological reduction method automatically generat...
[See more]
Size: 357.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/33031

DOI: http://dx.doi.org/10.1016/j.jsc.2007.06.009

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)